Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 28, Issue 07 (June 2019)

Technical Note
No Access
A note on O. Frolkina’s paper “pairwise disjoint moebius bands in space”
  • 1971001

https://doi.org/10.1142/S0218216519710019

Research Papers
No Access
Universal knot diagrams
  • 1950031

https://doi.org/10.1142/S0218216519500317

Research Papers
No Access
Knotting probability of equilateral hexagons
  • 1950040

https://doi.org/10.1142/S0218216519500408

Research Papers
No Access
Ribbon n-knots with isomorphic quandles
  • 1950043

https://doi.org/10.1142/S0218216519500433

Research Papers
No Access
Virtual tangles and fiber functors
  • 1950044

https://doi.org/10.1142/S0218216519500445

Research Papers
No Access
A simple proof of the strong integrality for full colored HOMFLYPT invariants
  • 1950046

https://doi.org/10.1142/S0218216519500469

Research Papers
No Access
Minimal coloring number for -colorable links II
  • 1950047

https://doi.org/10.1142/S0218216519500470